About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 582161, 8 pages
http://dx.doi.org/10.1155/2013/582161
Research Article

Measure Functional Differential Equations in the Space of Functions of Bounded Variation

1Departamento de Matemática, Instituto de Geociências e Ciências Exatas, Universidade Estadual Paulista (UNESP), Campus de Rio Claro, CP 178, 13506-900 Rio Claro, SP, Brazil
2Institute of Mathematics, Academy of Sciences of the Czech Republic, Branch in Brno, 22 Žižkova Street, 616 62 Brno, Czech Republic

Received 21 May 2013; Accepted 8 August 2013

Academic Editor: Rodrigo Lopez Pouso

Copyright © 2013 S. M. Afonso and A. Rontó. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. M. Afonso and A. Rontó, “Measure Functional Differential Equations in the Space of Functions of Bounded Variation,” Abstract and Applied Analysis, vol. 2013, Article ID 582161, 8 pages, 2013. doi:10.1155/2013/582161